# SDR SIMA991531

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DENT ON LT REAR FUSELAGE ABOVE ELEVATOR (TDMI NR 9025300B8).  CUT OUT DAMAGED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO CRACK INDICATIONS.  FABRICATED A SPACER .025 INCH THICK AND A REPAIR PLATE .025 INCH THICK.  APPLIED CHROMATING TO THE BARE METAL SURFACE AND APPLIED FR PRIMER TO THE TREATED SURFACE.  APPLIED FAY SELANT TO THE PLATE AND REPOSITIONED THE REPAIR PLATE AND SPACER AND INSTALLED.  APPLIED FILLET SEALANT IN THE GAP BETWEEN THE SPACER AND SKIN. APPLIED TOP COAT TO THE OUTER SURFACE AND APPLIED DINITROL AV 25.  RESTORED TOP COAT TO THE OUTER SURFACE WORK DONE IAW SAAB SRM 53-90-10, PG 204.  CLEARED TDMI.  AIRCRAFT OK FOR SERVICE.  (X)
